# SDR CA121106008

- Difficulty date: November 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C28
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Magnetic Seal
- Part number: 206040156101
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR TRANSMISSION INPUT MAG SEAL LEAKING.  SEAL REPLACED.
